MathSciNet Relay Station
MathSciNet bibliographic data
MR932538 60K25 (90B22)
Abate, Joseph; Whitt, Ward Transient behavior of the $M/M/1$ queue via Laplace transforms. Adv. in Appl. Probab. 20 (1988), no. 1, 145–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement